Publications of Claudio Gentile

This page shows all publications that appeared in the IASI annual research reports. Authors currently affiliated with the Institute are always listed with the full name.

You can browse through them using either the links of the following line or those associated with author names.

Show all publications of the year  2006, with author Gentile C., in the category Journal Articles (or show them all):   (Items found: 4)


2006  [top]
  • Frangioni A., Claudio Gentile: Solving Nonlinear Single-Unit Commitment problems with ramping constraints, Operations Research 54 (4), 767-775, 2006
  • Frangioni A., Claudio Gentile: Perspective cuts for a class of convex 0-1 mixed integer programs, Mathematical Programming 106 (2), 225-236, 2006
  • Frangioni A., Claudio Gentile: Experiments with a hybrid Interior Point/Combinatorial Approach for Network Flow Problems, Optimization Methods & Software, 2006
  • Claudio Gentile, Paolo Ventura, Weismantel R.: Mod-2 Cuts Generation Yields the Convex Hull of Bounded Integer Feasible Sets, SIAM Journal on Discrete Mathematics 20 (4), 913-919, 2006
- - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - - -